Filtros : "Financiado pelo FEDER" "Journal of Mathematical Analysis and Applications" Removidos: "Polônia" "Financiamento Hunan Natural Science Excellent Youth Fund" Limpar

Filtros



Limitar por data


  • Fonte: Journal of Mathematical Analysis and Applications. Unidade: ICMC

    Assuntos: SISTEMAS DINÂMICOS, EQUAÇÕES DIFERENCIAIS NÃO LINEARES, EQUAÇÕES DA ONDA

    Versão AceitaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARABALLO, Tomás et al. The effect of a small bounded noise on the hyperbolicity for autonomous semilinear differential equations. Journal of Mathematical Analysis and Applications, v. 500, n. 2, p. 1-27, 2021Tradução . . Disponível em: https://doi.org/10.1016/j.jmaa.2021.125134. Acesso em: 04 abr. 2025.
    • APA

      Caraballo, T., Carvalho, A. N. de, Langa, J. A., & Oliveira-Sousa, A. do N. (2021). The effect of a small bounded noise on the hyperbolicity for autonomous semilinear differential equations. Journal of Mathematical Analysis and Applications, 500( 2), 1-27. doi:10.1016/j.jmaa.2021.125134
    • NLM

      Caraballo T, Carvalho AN de, Langa JA, Oliveira-Sousa A do N. The effect of a small bounded noise on the hyperbolicity for autonomous semilinear differential equations [Internet]. Journal of Mathematical Analysis and Applications. 2021 ; 500( 2): 1-27.[citado 2025 abr. 04 ] Available from: https://doi.org/10.1016/j.jmaa.2021.125134
    • Vancouver

      Caraballo T, Carvalho AN de, Langa JA, Oliveira-Sousa A do N. The effect of a small bounded noise on the hyperbolicity for autonomous semilinear differential equations [Internet]. Journal of Mathematical Analysis and Applications. 2021 ; 500( 2): 1-27.[citado 2025 abr. 04 ] Available from: https://doi.org/10.1016/j.jmaa.2021.125134
  • Fonte: Journal of Mathematical Analysis and Applications. Unidade: ICMC

    Assuntos: MÉTODOS VARIACIONAIS, OPERADORES ELÍTICOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARCOYA, David e PAIVA, Francisco Odair de e MENDOZA, Jose Miguel. Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation. Journal of Mathematical Analysis and Applications, v. 480, n. 2, p. 1-12, 2019Tradução . . Disponível em: https://doi.org/10.1016/j.jmaa.2019.123401. Acesso em: 04 abr. 2025.
    • APA

      Arcoya, D., Paiva, F. O. de, & Mendoza, J. M. (2019). Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation. Journal of Mathematical Analysis and Applications, 480( 2), 1-12. doi:10.1016/j.jmaa.2019.123401
    • NLM

      Arcoya D, Paiva FO de, Mendoza JM. Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation [Internet]. Journal of Mathematical Analysis and Applications. 2019 ; 480( 2): 1-12.[citado 2025 abr. 04 ] Available from: https://doi.org/10.1016/j.jmaa.2019.123401
    • Vancouver

      Arcoya D, Paiva FO de, Mendoza JM. Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation [Internet]. Journal of Mathematical Analysis and Applications. 2019 ; 480( 2): 1-12.[citado 2025 abr. 04 ] Available from: https://doi.org/10.1016/j.jmaa.2019.123401

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025